An explicit tower of function fields over cubic finite fields and Zink’s lower bound : Journal für die reine und angewandte Mathematik Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

An explicit tower of function fields over cubic finite fields and Zink’s lower bound

Juscelino Bezerra / Arnaldo Garcia / Henning Stichtenoth

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 589, Pages 159–199, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.589.159, December 2005

Publication History

Published Online:
2005-12-20

Abstract

For a function field F | 

over a finite field of cardinality ℓ , denote by () (resp. ()) the genus (resp. the number of rational places) of F | 
. In this paper we present an explicit tower of function fields 
over
for ℓ  = q 3, such that limr → ∞  N (Fr | g (Fr ) ≧ 2(q 2 − 1) (q + 2).

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Harald Niederreiter and Ferruh Özbudak
Finite Fields and Their Applications, 2007, Volume 13, Number 3, Page 423
[2]
A. Bassa and P. Beelen
Bulletin of the Brazilian Mathematical Society, New Series, 2010, Volume 41, Number 4, Page 567
[3]
San Ling and Ferruh Özbudak
Designs, Codes and Cryptography, 2007, Volume 45, Number 3, Page 297
[4]
Nurdagül Anbar and Henning Stichtenoth
Bulletin of the Brazilian Mathematical Society, New Series, 2013, Volume 44, Number 2, Page 173
[5]
Alp Bassa and Henning Stichtenoth
Journal of Number Theory, 2007, Volume 123, Number 1, Page 154
[6]
Siman Yang and Lulu Qi
Designs, Codes and Cryptography, 2009, Volume 53, Number 1, Page 33
[7]
Harald Niederreiter and Ferruh Özbudak
SIAM Journal on Discrete Mathematics, 2008, Volume 21, Number 4, Page 865

Comments (0)

Please log in or register to comment.